# SDR PCAA0308095

- Difficulty date: August 6, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 26,153 hours, 28,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT ONE EMERGENCY FLOOR LIGHT WAS FOUND TO BE INOPERATIVE BY ROW 8DF. MAINTENANCE REPLACED THE BULB AND REPAIRED A BROKEN WIRE AT THE BULB SOCKET. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
